Format

Send to

Choose Destination
Mult Scler Relat Disord. 2018 Oct;25:216-218. doi: 10.1016/j.msard.2018.08.006. Epub 2018 Aug 7.

Unexpected high multiple sclerosis activity after switching from fingolimod to alemtuzumab.

Author information

1
Centre for pathophysiology Toulouse Purpan, INSERM U1043, CNRS 5282, Université Toulouse III, Toulouse 31024, France; CRC-SEP, Pôle Neurosciences, CHU de Toulouse, Toulouse 31059, France. Electronic address: raphael.bernard-valnet@inserm.fr.
2
Centre for pathophysiology Toulouse Purpan, INSERM U1043, CNRS 5282, Université Toulouse III, Toulouse 31024, France; CRC-SEP, Pôle Neurosciences, CHU de Toulouse, Toulouse 31059, France.
3
CRC-SEP, Pôle Neurosciences, CHU de Toulouse, Toulouse 31059, France.
4
Department of Neurology, Clinique du Pont de Chaume, Montauban 82017, France.
5
Department of Neuroradiology, CHU de Toulouse, Toulouse 31059, France.
6
Centre for pathophysiology Toulouse Purpan, INSERM U1043, CNRS 5282, Université Toulouse III, Toulouse 31024, France; CRC-SEP, Pôle Neurosciences, CHU de Toulouse, Toulouse 31059, France. Electronic address: brassat.d@chu-toulouse.fr.

Abstract

Unexpected high disease activity (UHDA) after Fingolimod withdrawal has recently become a controversial concern for physicians. Here, we report the case of a patient with severe exacerbation of MS after switching from Fingolimod to Alemtuzumab treatment. This UHDA despite profound lymphopenia raised the question of the management of sequential use of biotherapies such as Fingolimod and Alemtuzumab in MS.

KEYWORDS:

Alemtuzumab; Fingolimod; Multiple Sclerosis; Rebound

PMID:
30114625
DOI:
10.1016/j.msard.2018.08.006
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center